Non-linear response of a string to random excitation

Anand, G. V. ; Richard, K. (1974) Non-linear response of a string to random excitation International Journal of Non-Linear Mechanics, 9 (4). pp. 251-260. ISSN 0020-7462

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0020-7462(74)90040-7

Abstract

The mean square deflection of a non-linear string subjected to nonplanar Gaussian white noise excitation is determined by the perturbation method. It is shown that increase in tension due to stretching, and transverse transverse mode coupling tend to reduce the mean square deflection; while longitudinal-transverse mode coupling tends to counter this effect to some extent. These results are in conformity with the trend observed in the case of periodic excitation.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:71986
Deposited On:28 Nov 2011 05:00
Last Modified:28 Nov 2011 05:00

Repository Staff Only: item control page